# SDR IXXA05SMN37S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Fwd Cargo Bay
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD CARGO COMPARTMENT FITTING BROKEN, 70.000 L-31L.  REMOVED BROKEN FITTING IAW DC-8 SRM 51-120D PAGE 21.  CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING DC-8 SRM 51-1-20D PAGE 9.  TORQUED IAW DC-8 SRM 51-3-1.
